Geometric and Functional Analysis

, Volume 19, Issue 2, pp 356–372

A Hadwiger-Type Theorem for the Special Unitary Group

Authors

Article

DOI: 10.1007/s00039-009-0008-4

Cite this article as:
Bernig, A. Geom. Funct. Anal. (2009) 19: 356. doi:10.1007/s00039-009-0008-4

Abstract

The dimension of the space of SU(n) and translation-invariant continuous valuations on \({\mathbb {C}^n}\), n ≥ 2, is computed. For even n, this dimension equals (n2 + 3n + 10)/2; for odd n it equals (n2 + 3n + 6)/2. An explicit geometric basis of this space is constructed. The kinematic formulas for SU(n) are obtained as corollaries.

Keywords and phrases

Valuationkinematic formulaintegral geometry

2000 Mathematics Subject Classification

53C6552A22
Download to read the full article text

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009